Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Generalized Bessel potential and its application to non-homogeneous singular screened Poisson equation

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.32, no.12, pp.932-947, 2021 (Journal Indexed in SCI) identifier identifier

Bessel type Kolmogorov inequalities on weighted Lebesgue spaces

APPLICABLE ANALYSIS, vol.100, no.8, pp.1634-1643, 2021 (Journal Indexed in SCI) identifier identifier

Global regularity in Orlicz-Morrey spaces of solutions to parabolic equations with VMO coefficients

JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, vol.11, no.4, pp.1963-1989, 2020 (Journal Indexed in SCI) identifier identifier

Some inequalities for homogeneous B-n-potential type integrals on H-Delta nu(p) Hardy spaces

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.5, pp.1667-1675, 2020 (Journal Indexed in SCI) identifier identifier

Characterizations of Hardy spaces associated with Laplace-Bessel operators

ANALYSIS AND MATHEMATICAL PHYSICS, vol.9, no.4, pp.2281-2310, 2019 (Journal Indexed in SCI) identifier identifier

Characterizations for the fractional maximal commutator operator in generalized Morrey spaces on Carnot group

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.30, no.6, pp.453-470, 2019 (Journal Indexed in SCI) identifier identifier

Multiple small solutions for p(x)-Schrodinger equations with local sublinear nonlinearities via genus theory

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, vol.2017, no.75, pp.1-16, 2017 (Journal Indexed in SCI) identifier identifier

High order Riesz transforms and mean value formula for generalized translate operator

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2014, 2014 (Journal Indexed in SCI) identifier identifier

Linear and nonlinear convolution elliptic equations

BOUNDARY VALUE PROBLEMS, vol.2013, 2013 (Journal Indexed in SCI) identifier identifier

POINTWISE AND INTEGRAL ESTIMATES FOR THE FRACTIONAL INTEGRALS ON THE LAGUERRE HYPERGROUP

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.15, no.3, pp.513-524, 2012 (Journal Indexed in SCI) Creative Commons License identifier identifier

Hölder weight estimates of Riesz-Bessel singular integrals generated by a generalized shift operator

Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, vol.19, pp.75-92, 2011 (Journal Indexed in SCI) identifier identifier

The boundedness of the generalized anisotropic potentials with rough kernels in the Lorentz spaces

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.22, no.12, pp.919-935, 2011 (Journal Indexed in SCI) identifier identifier

HOLDER WEIGHT ESTIMATES OF RIESZ-BESSEL SINGULAR INTEGRALS GENERATED BY A GENERALIZED SHIFT OPERATOR

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.19, no.1, pp.75-92, 2011 (Journal Indexed in SCI) identifier identifier

On limiting case of the Sobolev theorem for B-Riesz potential in modified B-Morrey spaces

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.55, no.8-10, pp.865-873, 2010 (Journal Indexed in SCI) identifier identifier

Necessary and sufficient conditions for the boundedness of rough B-fractional integral operators in the Lorentz spaces

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.336, no.1, pp.425-437, 2007 (Journal Indexed in SCI) identifier identifier

On a certain class of spherical harmonic functions and singular pseudo-differential operators

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.18, no.1, pp.27-38, 2007 (Journal Indexed in SCI) identifier identifier

On boundedness of the generalized B-potential integral operators in the Lorentz spaces

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.18, no.12, pp.885-895, 2007 (Journal Indexed in SCI) identifier identifier

On weighted estimates of high-order Riesz-Bessel transformations generated by the generalized shift operator

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol.21, no.1, pp.53-64, 2005 (Journal Indexed in SCI) identifier identifier

Boundedness of Riesz potential generated by generalized shift operator on Ba spaces

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.54, no.3, pp.579-589, 2004 (Journal Indexed in SCI) Creative Commons License identifier identifier

On the boundedness of integral operators

TURKISH JOURNAL OF MATHEMATICS, vol.23, pp.257-264, 1999 (Journal Indexed in SCI Expanded) identifier

On high order riesz transformations generated by a generalized shift operator

TURKISH JOURNAL OF MATHEMATICS, vol.21, pp.51-60, 1997 (Journal Indexed in SCI Expanded) identifier

Articles Published in Other Journals

Oscillatory integrals with variable Calderon-Zygmund kernel on generalized weighted Morrey spaces

Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. Mathematics, , vol.42, no.1, pp.1-12, 2022 (International Refereed University Journal)

Maximal function and fractional integral associated with Laplace-Bessel differential operators on generalized Morrey spaces

Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. Mathematics, vol.42, no.1, pp.1-18, 2022 (International Refereed University Journal)

Bessel transforms of Dini-Lipschitz functions on Lebesgue spaces L-p,L-gamma(R-+(n))

INTERNATIONAL JOURNAL OF NONLINEAR ANALYSIS AND APPLICATIONS, vol.12, no.2, pp.563-568, 2021 (Journal Indexed in ESCI) identifier identifier

FOURIER-BESSEL TRANSFORMS OF DINI-LIPSCHITZ FUNCTIONS ON LEBESGUE SPACES Lp,gamma(R-+(n))

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, no.1, pp.847-853, 2020 (Journal Indexed in ESCI) identifier

B L m p , ν estimates for the Riesz transforms associated with Laplace-Bessel operator

Journal of Nonlinear Sciences and Applications, vol.11, pp.832-840, 2018 (Refereed Journals of Other Institutions)

Application of and Control Charts to Investigate Students’ Performance

Journal of Advances in Mathematics and Computer Science, vol.23, pp.1-10, 2017 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Weighted norm inequalities for 𝐵𝑛-maximal operators and the high order Riesz-Bessel transforms

8th Internatıonal Conference On Recent Advances In Pure And Applıed Mathematıcs, Muğla, Turkey, 24 - 27 September 2021, pp.1-13

B−Maximal Commutators and Commutators of Riesz Bessel transforms on B−Morrey Spaces

8th Internatıonal Conference On Recent Advances In Pure And Applıed Mathematıcs, , Muğla, Turkey, 24 - 27 September 2021, pp.1-14

Weighted Norm Inequalities for Bn -maximal Operators and the High Order Riesz-Bessel Transforms

International Conference on Operators in General Morrey-type Spaces and Applications, Kütahya, Turkey, 16 July 2019 - 20 July 2020, pp.1-15

Characterizations for the Fractional Maximal Commutator Operator in Generalized Morrey Spaces on Carnot Group

International Conference on Operators in General Morrey-type Spaces and Applications, Kütahya, Turkey, 16 - 20 July 2019, pp.1-15

Fourier-Bessel Transforms Of Dini-Lipschitz Functions On Lebesgue Spaces L(p,γ) (R+^n )

International Conference on Mathematics and Mathematics Education (ICMME-2018), Konya, Turkey, 11 - 13 July 2018, pp.1-10

Two-Weighted Inequalities for High Order Riesz-Bessel Transforms in Weighted Lebesgue Spaces

International Conference on Mathematics and Mathematics Education (ICMME-2018), Ordu, Turkey, 27 - 29 June 2018, pp.1-14

𝑩𝒏-Maximal Operator and High Order Riesz-Bessel Transforms on variable exponent Lebesgue spaces

International Conference o Recent Advances Pure and Applied Mathematics (ICRAPAM), İstanbul, Turkey, 12 - 15 June 2018, pp.1-12

Kolmogorov Inequality on Variable Exponent Lebesgue Spaces

4th Internatıonal conference on recent advances ın pure and applied mathematıcs, Muğla, Turkey, 11 - 15 May 2017, pp.1-13

Necessary and Sufficient Conditions for the Boundedness for Singular Integral Operators with in the Lorentz Spaces

C20. 5th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Belgrade, Serbia, 16 - 18 August 2016, pp.1-13

On the Characterizations of Variable Exponent Hardy Spaces According to Riesz Bessel Transform,

5th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Prishtina, Serbia, 16 - 19 August 2016, pp.1-14

Singular Integral Operators Related to Generalized Shift Operator in Hardy Spaces.

3rd International Eurasian Conference on Mathematical Sciences and Applications, Vienna, Austria, 25 - 28 August 2014, pp.1-12

On Boundedness of High Riesz Transform and Fractional Integral Operator Related to Bessel Generalized Shift Operator in Beppo-Levi Spaces

3rd International Eurasian Conference on Mathematical Sciences and Applications, Vienna, Austria, 25 - 28 August 2014, pp.1-13

On Privalov Type Estimates of High Order Riesz-Bessel Transformations Generated by a Bessel Generalized Shift Operator

I.Uluslararası Avrasya Matematik Bilimleri ve Uygulamaları Konferansı (IECMSA), , Priştine, Kosovo, 3 - 07 September 2012, pp.1-14

Hölder type weighted estimates for higher order Riesz-Bessel transforms related to generalized shift operator

The International Workshop on Operators in Morrey Type Space and Applications – OMTSA, Kırşehir, Turkey, 20 - 27 May 2011, pp.1-14

Necessary and Sufficient Conditions for The Boundedness of Rough B-Fractional Integral Operators in The Lorentz Spaces

II. Ankara Matematik Günleri Sempozyumu, Ankara, Ankara, Turkey, 14 - 15 June 2007, pp.1-12

On the pseudodiferential operators generated by the shift operator

II. Uluslararası Kızılırmak Fen Bilimleri Kongresi, Kırıkkale, Turkey, 16 - 19 July 1998, pp.1-12

On High Order Riesz Transformations Generated By Generalized Shift Operator

IX. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 2 - 06 September 1996, pp.1-12

Gauss-Weierstrass semigroups and inversion of Riesz-k potentials generated by the generalizrd shift operators

VIIth Int. Coll. On Differential Equations, Plovdiv, Bulgaria, 26 - 29 July 1996, pp.1-14

The mean value theorem for Laplacean-Bessel equation

VIIth Int. Coll. On Differential Equations, Plovdiv, Bulgaria, 26 - 29 July 1996, pp.1-12

Books & Book Chapters